Get your Health question answered in 3 easy steps

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes pain in breasts with lumpy feeling and inverted nipples?

Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3614 Questions

default
Posted on Tue, 12 Aug 2014 in Breast Cancer
Question: Ive been noticing pain and the nipple inverting particularly in my right breast and am scared that they feel lumpy although im not sure i feel anything particular, id noticed that the inversion had happened before in the past very occasionally but now it feels as if the breast often is painful and it happens very often, now i notice the other nipple has inverted before. THey always go back to normal with stimulation. I noticed occasional clear watery discharge in right nipple once. Ive had a blood test for purpura which were mostly on the right breast and my thighs but it came back normal, other than that I've had a permanently swollen gland in my neck and sore throats. I wonder if changing from microgynon to cerazette 6 months ago could be part of it.
doctor
Answered by Dr. Shafi Ullah Khan 2 hours later
Brief Answer:
Need assessment and examination

Detailed Answer:
Thank you for asking
Pain full breasts lumpy feelings inverted nipples and discharges with contraceptives history are some thing worth assessment to rule out any worrisome cause which usually age of 21 is least likely to have.
Swollen glands and nodes also make it assessment mandatory.
Now the pills both are very notorious for the adverse effect you are having and it could be just drug induced. stopping thepill meanwhile would see if symptoms resolve or not.
Rest self examination would be a start.the lump needs to be assessed for its nature consistency and texture etc and correlation to nearby structures like skin.
Breast scans need to be done a simple breast ultrasound will help.progesterone of desogestesl carazatte you taking is very likely cause for flabby breasts and lump like feeling. It's all hormonal as protestation alb phase of menses predominate with it.
Nut shell consult a doctor.get breasts examined and assessed and stop the contraception immediately. Do as directed to sort out the likely cause.looks most likely an adverse effect of desogestesl carazatte.
I hope it helps. Take good care of yourself and don't forget to close the discussion please.
May the odds be ever in your favour.
Regards XXXXXXX
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Lab Tests ,  

Recent questions on  Cerazette

doctor1 MD

My wife delivered a baby boy by c-section on aug12 and had periods on sep 16,but since then she doesn't had any period. We had protected sex in between and we are worried that she is again pregnant or not. She is also started taking contraceptive...

doctor1 MD

I have been on Cerazette for 5 weeks now, and had bleeding everyday so far. Do I need to change the pill or stop taking it? Will the spotting and bleeding ever stop?

doctor1 MD

Hi. I've been on Cerazette for just over a month and my period just hasn't stopped!! Its about 3 weeks now! Will it settle down? Was on Micronor and was fine before. Thanks Bev

doctor1 MD

I have recently started taking the Cerazette birth control pill around two to three days ago, and I have started having dark green stools. My main fear is always, always cancer. Also, I had stomach cramps before my period, contraction like pains. I was wondering if it is serious, anything to worry about? I'm so scared I have cancer

doctor1 MD

hello, i have been taking Cerazette contraceptive pill for 3 years and decided i would like to have a baby, i stopped taking my pill one week and one day but i havent yet had a period, i have been sexually active in this time so is there a chance i could be pregnant? Thankyou pregnancy, am i or not

doctor1 MD

Hi, I have only taken the Cerazette pill for a month and I have missed one day of taking the pill. Tomorrow I should be getting a new pack. Can I carry on taking the pill instead of waiting until I start my first period again to stay fully protected?

doctor1 MD

My doctor didn t tell me that my antibiotics, Tetralysal 300 for my acne stopped my pill, Cerazette from working as a contraceptive. I have heard of friends that it doesn t. Is this true? As I had unprotected sex 9 days ago as I thought it was safe. He did not cum inside me but pre-cum can still have sperm in it I think so should I get a test done? Is it too early for a home pregnancy test? I am really confused. Thanks.